List of citations in Numdam for : The Riemann problem for a class of resonant hyperbolic systems of balance laws

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 6, p. 881-902

Ambroso, Annalisa; Chalons, Christophe; Coquel, Frédéric; Galié, Thomas

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 48 (2014) no. 3, p. 895-918

Coquel, Frédéric; Hérard, Jean-Marc; Saleh, Khaled; Seguin, Nicolas

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 48 (2014) no. 1, p. 165-206

Girault, Laëtitia; Hérard, Jean-Marc

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 44 (2010) no. 6, p. 1319-1348

Ambroso, Annalisa; Chalons, Christophe; Coquel, Frédéric; Galié, Thomas

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 43 (2009) no. 6, p. 1063-1097

Kröner, Dietmar; Lefloch, Philippe G.; Thanh, Mai-Duc

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 42 (2008) no. 3, p. 425-442

Parés, Carlos; Castro, Manuel

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 38 (2004) no. 5, p. 821-852